# SDR YENA20120310450

- Difficulty date: March 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 8,825 hours, 5,300 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70265421901
- Part serial: 06066758
- Condition: Failed
- Location: Nr 3
- Part time: 15,018 hours, 8,978 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1968 AUS-JFK, IN DESCENT EICAS MESSAGE AVNX MAU 2A FAILED, CREW PERFORMED QRH PROCEDURE, LANDED NORMALLY AND TOWED INTO THE GATE.  REMOVED AND REPLACED NIC PROC MOD 3 (MAU 2-NIC 1) AND PERFORMED TARGET LOAD NO FAULTS NOTED SYS OPS NORMAL.
